# SDR SIMA20150517001

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 11,283 hours, 7,423 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, INBD FLIGHT SPOILERS & INBD SPOILERONS CAUTION MSGS, DECLARED EMER.  COMPLIED WITH AOM VOL 1.  INTERROGATED MDC, FOUND RIB MFS PCU & PCU JAM MDC MSG.  PERFORM SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
